We use cookies to improve your experience on our website. Please let us know your preferences.
Product Description
- Nurofen Express Ibuprofen 200Mg Liquid Capsules 10S
- - Unleash the Speed of Liquid - Releases Ibuprofen immediately in the stomach for fast pain relief.
- - Absorbed Twice as Fast as Standard Ibuprofen Tablets*- Nurofen Express is quickly absorbed and designed to break down easily in the body to help relieve pain fast.
- - Starts to Get to Work in 10 Minutes*
- - Up to 8 Hours Long Lasting Relief in Just Two Capsules - With the Nurofen Express 200mg Liquid Capsules.
- - Faster, Longer, Stronger Relief for Headaches than Paracetamol** - With one 400mg dose versus 1000mg standard paracetamol.
- Nurofen Express 200mg Liquid capsules release Ibuprofen immediately in the stomach for fast-acting relief of symptoms such as headaches and fever. Express Liquid Capsules provides faster, more effective headache relief than standard Paracetamol, and absorbs twice as fast as standard Ibuprofen.
- For over 30 years, Nurofen has helped to provide millions of people with pain relief. We are experienced in pain relief, and we are here to help. Nurofen contains Ibuprofen which has anti-inflammatory properties that helps relieves the symptoms of mild to moderate pain. Nurofen can be taken with a glass of water.
- *Refers to absorption. For verification please contact PO Box 4044, Slough, SL10NS. ** For verification please contact PO Box 4044, Slough, SL10NS. Nurofen Express 200 mg Liquid Capsules. For Pain Relief. Always read the label. RB-P-00813
- Targets pain fast
Information
Ingredients
Each Liquid Capsule contains: Ibuprofen 200mg, Includes Potassium, Sorbitol and E124, See leaflet for full list
Preparation and Usage
- Dosage: For oral administration and short-term use only.
- Adults, the elderly and children & adolescents between 12 and 18 years: Swallow 1 or 2 capsules with water, up to three times a day as required. Do not chew capsules. Leave at least 4 hours between doses. Do not take more than 6 capsules in any 24 hours. Do not give to children under 12 years of age.
- Children and adolescents between 12 and 18 years: If the product is required for more than 3 days, or if symptoms worsen a doctor should be consulted. Adults: If the product is required for more than 10 days, or if symptoms worsen a doctor should be consulted.
- Read to enclosed leaflet carefully before use.
Warnings
- DO NOT TAKE IF YOU: Have ever had a stomach ulcer, perforation or bleeding. Are allergic to ibuprofen (or anything else in this medicine), aspirin or other related painkillers. Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg. Are in the last 3 months of pregnancy.
- SPEAK TO A PHARMACIST/DOCTOR BEFORE TAKING IF YOU: Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems or are dehydrated or are a smoker or are pregnant or are on a restricted sodium intake.
- Do not give to children under 12 years of age. WARNING: Do not take more medicine than the label tells you to. KEEP ALL MEDICINES OUT OF THE SIGHT AND REACH OF CHILDREN.
Name and address
- Reckitt Benckiser Healthcare (UK) Ltd,
- Slough,
- SL1 4AQ.
Return to
- Reckitt Benckiser Healthcare (UK) Ltd,
- Slough,
- SL1 4AQ.
Lower age limit
12 Years
Net Contents
10 x Liquid Capsules
Safety information
DO NOT TAKE IF YOU: Have ever had a stomach ulcer, perforation or bleeding. Are allergic to ibuprofen (or anything else in this medicine), aspirin or other related painkillers. Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg. Are in the last 3 months of pregnancy. SPEAK TO A PHARMACIST/DOCTOR BEFORE TAKING IF YOU: Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems or are dehydrated or are a smoker or are pregnant or are on a restricted sodium intake. Do not give to children under 12 years of age. WARNING: Do not take more medicine than the label tells you to. KEEP ALL MEDICINES OUT OF THE SIGHT AND REACH OF CHILDREN.
Using Product Information
While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.
If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.
Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.
This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.
Tesco © Copyright 2023
No reviews yet
Help other customers like you
Write a reviewReviews are submitted by our customers directly through our website. We also share reviews from other retailers' websites to help you make an informed decision.